# SDR AALA202304244323

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,307 hours, 26,801 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Panel
- Part number: 6937307300
- Part serial: D06234
- Condition: Unknown
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE/APU FIRE CONTROL PANEL SHOWS SIGNS OF WATER CONTAMINATION. ENGINE AND APU FIRE CONTROL PANEL SYSTEM
